Günter Rote and Robert Franz Tichy:

Spherical dispersion with an application to polygonal approximation of curves

Anzeiger der Österreichischen Akademie der Wissenschaften, Mathematisch-naturwissenschaftliche Klasse, Abteilung II 132 (1995), 3-10, (Zbl 865.11054).

Abstract

We describe and analyze a procedure for the polygonal approximation of spatial curves using “well-distributed” points on the sphere. Here the dispersion of the point set with respect to spherical slices (intersections of two half-spheres) plays a role.

  PostScript file (gzipped)   pdf file (gzipped)   TeX .dvi file (gzipped)
other papers about this subject
Last update: August 16, 2004.